Mar 06, 2012 - 7:01 pm
Just about the time my husband started feeling better from his first SIR spheres tx, he had to go and get his 2nd and last SIR-spheres treatment on Friday (Mar 2). This time it was to his left lobe. This treatment seems to be really kicking his butt. He's having a lot of abdominal pain/nausea feeling with this one and needs to take narcs to deal with it. I keep my fingers and toes crossed that this means all those suckers are getting zapped!
Currently he isn't on Nexavar yet and his medical onc said that they would revisit that after his MRI in 6 weeks.
Headaches and dizziness are big problems too, but I don't think it's due to the Y-90.
I am having a really hard time seeing him like this and so miserable and not be able to really do anything about it. For me to try and focus on anything is really difficult. I'm trying to honor one of his "bucket list" requests by finishing school but it really is rough.
Some days I don't know if I want to scream, cry, cuss, laugh, hug or hit something or someone etc. This roller coaster ride sucks.